# SDR FDEA201205312124

- Difficulty date: May 31, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 83,002 hours, 34,800 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AEA01613
- Condition: Cracked
- Location: Mlg Ww
- Part time: 34,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL SPACE HAS 3 CRACKS COMING FROM A PRODUCTION HOLE IN THE UPPER FWD CORNER OF THE LT WALL INNER SKIN.   THE OUTER SKIN HAS ONE CRACK FROM THE SAME PRODUCTION HOLE THAT EXTENDS THROUGH A RIVET HOLE.  ALL CRACKS WERE CHECKED USING HFEC.  REPAIRED CRACKED WEB IN CENTER LANDING GEAR WHEEL WELL UPPER FWD CORNER OF LT WALL REF EA 8-5310-157336.
